Vol. 31, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Matrix transformations of some sequence spaces

K. Chandrasekhara Rao

Vol. 31 (1969), No. 1, 171–174
Abstract

One of the important investigations in the theory of summability is that of finding necessary and sufficient conditions on an infinite matrix in order that the matrix should transform one (complex) sequence space into the same or another sequence space. In this note some such theorems are given.

Mathematical Subject Classification
Primary: 40.46
Secondary: 46.00
Milestones
Received: 8 January 1968
Revised: 3 March 1969
Published: 1 October 1969
Authors
K. Chandrasekhara Rao